# SDR DALA2025040702627

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION PER EXFOLIATION ON S20L AND S21L STA Y=1623(SIDE TUNNEL AREA LH) C2. CORRECTIVE ACTION: UMMARY OF NRC 00157: CORROSION LEVEL 2, SPLICE STRINGERS (2EAS) ON S20L AND S21L STA Y=1623 (SIDE TUNNEL AREA LH) C2 WERE REPLACED PER DWG. 146N3820 REV. C AND PER B-757-200 SRM 51-40-02 -0G. (0895930)
